# SDR AALA201801089017

- Difficulty date: January 7, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 31,259 hours, 10,943 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3515
- Condition: Odor
- Location: Apu Bay
- Part time: 30,722 hours, 15,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  PASSING 5000 FT, FLIGHT ATTENDANTS REPORTED VERY STRONG ODOR FROM BACK OF CABIN.   NO APU USED ON GROUND.  FUMES WENT AWAY AFTER THE NR 2 PACK WAS TURNED OFF. THE NR 2 PACK REMAINED OFF FOR THE DURATION OF FLIGHT.  AIRCRAFT WAS GROUNDED.    TROUBLESHOT THE CABIN ODOR, AND REPLACED THE APU TO RECTIFIY PROBLEM.  PERFORMED A SATISFACTORY OPS CHECK., NO ODOR NOTED.
